MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER
Catalog Number 301803M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a preface sheath and ¿the bottom part of preface broke.¿ it was reported air could have got in if physician did not press thumb on it.No consequence for patient.
 
Additional Manufacturer Narrative
On 6-jan-2026, additional information was received indicating the hemostatic valve was the specific section where the issue was observed.The device was being used on the patient but no air entered the patient¿s body.No blood return was observed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 12-jan-2026, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 25-feb-2026, the date of manufacture date was received, therefore, it has now been populated into field h4.Device manufacture date.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure with a preface sheath and ¿the bottom part of preface broke.¿ device evaluation details: the product was returned to johnson & johnson medtech for evaluation.It was sent to the device manufacturer for further investigation.Visual and dimensional analyses of the returned device were performed following johnson & johnson medtech procedures.A non-sterile pref.Guiding sheath w/mult.Crv device was received inside a plastic bag and unpacked for evaluation.During the visual inspection, the returned components included the cannula, hub, side port, and stopcock, all of which were found to be intact and free of visible anomalies.Additionally, the vessel dilator was received inserted within the cannula, and no irregularities or damage were observed on its surface.It is important to note that the mini guide wire was not returned for evaluation.Furthermore, the cup of the valve was not returned for investigation.No other visual defects or abnormalities were identified during the inspection.A functional analysis was performed to evaluate the interaction between the hub of the returned device and a compatible component.As the original valve cup was not returned for investigation, a corresponding cordis laboratory sample cup was used for this assessment.The lab sample cup was aligned with the hub inlet and inserted to simulate normal use conditions.The component advanced smoothly into the hub without resistance or obstruction.Subsequently, the cup was withdrawn and reinserted multiple times to assess consistency of performance.Throughout the evaluation, the insertion and removal of the lab sample cup were completed successfully, with no evidence of resistance, misalignment, or impaired fit.The engagement between the hub and the sample component was stable and consistent with expected functional performance.A high magnification evaluation was performed on the cup section to further assess its condition.The analyzed area included the interfacing surfaces responsible for engagement with the hub component.During this evaluation, no anomalies such as deformation, material irregularities, or surface defects were observed.Additionally, no conditions were identified that could contribute to the reported event related to the cup with the hub.A device history record evaluation was performed and no internal action related to the complaint were found during the review.The complaint reported by the customer could not be confirmed as no damage or anomalies were observed during this inspection.The analysis did not identify any issues related to manufacturing or design, and therefore, no corrective or preventive actions will be taken at this time.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
PREFACE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23933159
Report Number2029046-2025-04368
Device Sequence Number9626841
Product Code DYB
UDI-Device Identifier10846835000047
UDI-Public(01)10846835000047(17)280731(10)18490834
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301803M
Device Lot Number18490834
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/06/2026
01/12/2026
02/25/2026
04/28/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/07/2026
01/14/2026
02/26/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown